MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 0; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 0; CEMENTLESS HIP STEM
Catalog Number 01.18.230
Health Effect - Clinical Code Inflammation (1932)
Date of Event 04/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 may 2019.Lot 124662: (b)(4) items manufactured and released on 09-jan-2013.Expiration date: 2017-11-30.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event.Preliminary investigation performed by r&d hip manager: preliminary investigation shows femoral neck deformation and scratches due to revision.Ha layer still intact on central and proximal part of the stem.Clinical evaluation performed by medical affairs manager: partial hip revision surgery (stem and head) occurred 4 years and 8 months after cementless total hip arthroplasty in a (b)(6) woman.Poor quality of images available doesn't allow a proper clinical investigation.However, bone alterations are visible around the stem, especially in the proximal regions, but it is not clear if they can be classified as radiolucencies or osteolysis.No conclusion can be drawn on the basis of available information.
 
Event or Problem Description
Revision surgery performed, 4 years and 8 months after primary surgery, due to femoral inflammation.The patient was suffering of pain.Stem and head were revised.
 
Additional Manufacturer Narrative
Device received on the (b)(6) 2019 and analyzed on the (b)(6) 2019.As discussed during visual inspection, there is no need to reopen the complaint as the root cause is the same.

Brand Name
STEM: AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 0
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8619671
Report Number3005180920-2019-00380
Device Sequence Number245201
Product Code LZO
UDI-Device Identifier07630030804557
UDI-Public07630030804557
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Catalogue Number01.18.230
Device Lot Number124662
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2019
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight65